Homeopathy and Health Forum
Urine colorHi i am 20 years old. i masturbates 5 times a week.When i masturbates my acne level increased . By searching in internet i found the source of acne is due to masturbation leads to deficiency of zinc in body and finally leads to acne. So i have taken the zinc supplement tablets name is Zincovit After using it for a week my acne level were decreased totally now i am free from acne but i got the side effects for the tablets. Like mild headache and body pains.Due to side effects i started using Pulsetilla-200 6 pills twice a day , Kali Bromide-30 6 pills twice a day . I am free with acne and. Now my color of urine is yellowish color i dont know due to because of english or homepathy medicine. can any one help with the issues is whether it is a diesease or any effect.
Teja on 2017-01-10
This thread continues beneath the following ad.If urine color is yellow after taking homeopathic medicines it is a curative discharge.
It may also happen due to drinking less water.
When one takes allopathic and herbal drugs urine color turns yellow as the residual medicinal substance is passed out.
kadwa on 2017-01-12
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.